Diffusion phenomenon for second order linear evolution equations

Volume 158 / 2003

Ryo Ikehata, Kenji Nishihara Studia Mathematica 158 (2003), 153-161 MSC: 35B40, 35E15, 34G10, 35L90. DOI: 10.4064/sm158-2-4

Abstract

We present an abstract theory of the diffusion phenomenon for second order linear evolution equations in a Hilbert space. To derive the diffusion phenomenon, a new device developed in Ikehata–Matsuyama [5] is applied. Several applications to damped linear wave equations in unbounded domains are also given.

Authors

  • Ryo IkehataDepartment of Mathematics
    Graduate School of Education
    Hiroshima University
    Higashi-Hiroshima 739-8524, Japan
    e-mail
  • Kenji NishiharaSchool of Political Sciences and Economics
    Waseda University
    Tokyo 169-8050, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image